Home Investigative Reports
Investigative Reports
An Interview with Staff Sergeant Randi Allaire in the Air Force National Guard PDF Print E-mail
(13 votes, average 3.15 out of 5)
Written by Roman Bystrianyk   
Thursday, 22 July 2004 00:00
gulfwarThe following interview was conducted by Roman Bystrianyk on November 20, 2002 with follow-up email questions in October 2003 in regards to Randi Allaire’s experience with the anthrax vaccine during her service in the military in 1999 to the present.

Randi was an Information Management Specialist in the military for almost four years. Three and one-half years were spent with the Air National Guard as Information Management, the previous five and half was with the Army Guard as a Flight Operations Specialist.

As part of the military’s program to protect their troops from chemical and biological weapons, Randi was required to take the anthrax vaccine. On March 14, 1999 she was given her fourth anthrax vaccine. She believes because of that shot she has suffered chronic fatigue, memory lapses, migraines, pain in the forearms, and other aches and pains. She was thrown out of the military because she refused to take the fifth anthrax vaccine shot in fear for her own personal health.
Last Updated on Sunday, 21 February 2010 20:41
Read more...
 
Scurvy Alive and Well? An Investigative Report PDF Print E-mail
(6 votes, average 2.83 out of 5)
Written by Roman Bystrianyk   
Monday, 04 November 2002 00:00

scurvy

Vitamin C deficiency is no longer considered a national priority. Especially low intakes of vitamin C can result in scurvy, which is generally considered a disease of the past or possibly found only in specific risk groups such as alcoholics, institutionalized elderly, and others. As a result, health care professionals are not trained to recognize scurvy in a clinical setting. But is scurvy and subclinical scurvy as rare in western society as we believe?

A large number of men in our army were attacked by a certain pestilence, against which the doctors could not find any remedy in their art. A sudden pain seized their feet and legs; immediately afterwards the gums and teeth were attacked by a sort of gangrene, and the patient could not eat any more. Then the bones of the legs became horribly black, and so, after having continued pain, during which they showed the greatest patience, a large number of Christians went to rest on the bosom of our Lord.
-- Jacques de Vitry, the First Crusade

Last Updated on Sunday, 21 February 2010 21:22
Read more...
 
Toxic and Deadly NSAIDS - An Investigative Report PDF Print E-mail
(15 votes, average 3.07 out of 5)
Written by Roman Bystrianyk   
Wednesday, 30 October 2002 00:00
toxicnsaidssmallIt is generally stated that the side effects of NSAIDs are fairly mild causing a possible upset stomach and/or nausea and vomiting. It is often recommended that the stomach upset, nausea and vomiting can be avoided by taking the medication with a little food or milk.  It is also well stated that long-term or extensive ingestion of NSAIDs can result in the drugs having toxicity to the kidneys and also to the lining of the stomach, possibly causing ulcers. Except for these mild warning these medications are considered safe and effective. But in reality just how safe are these types of drugs?

Last Updated on Sunday, 21 February 2010 20:59
Read more...